# SDR USAA2009100992747

- Difficulty date: October 7, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 13,369 hours, 5,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 9245 - DEN-PHX - EMERGENCY EQUIPMENT - LEFT AFT FLIGHT ATTENDANT SEAT RIGHT FLASHLIGHT REMOVED FROM CRADLE.  REMOVED AND REPLACED FLASHLIGHT BATTERY AND INSTALLED FLASHLIGHT WITH NEW SAFETY SEAL LEFT AFT FLIGHT ATTENDANT SEAT.
